Talk

Advanced search

Ramipril

(7 Posts)
daffydowndilys Wed 11-Sep-19 19:14:29

My husband has recently started on Ramapril for hypertension. It is hereditary as he is very fit.

However he is finding it makes him very tired and is finding it very difficult to find the energy to do regular exercise.

Had anyone had any experience with this drug and found the same problem? If so, what did you do?

OP’s posts: |
Oldmum55 Wed 11-Sep-19 20:25:39

I have been taking this medication for many years and happy to say no side effects even the cough which often people get on this drug. In my case I tolerate it much better than other bp tablets. Perhaps he needs to get used to it, if it persists have a word with your doctor.

Nonotmenori Wed 11-Sep-19 20:27:17

I had the horrible cough that would keep me up all night. I soon got the gp to change.

daffydowndilys Wed 11-Sep-19 20:33:45

Yes I have heard about the cough, his mum has that as she has been on it a while.

OP’s posts: |
Claredogmum Wed 11-Sep-19 21:19:30

I felt awful on it. Went back to GP, prescribed Losartan been fine and blood pressure down.

Kurzgesagt Wed 11-Sep-19 23:18:34

I too felt awful on it - tired, depressed and just not myself. I think quite a few anti hypertensives can have tiredness as a side effect but not everyone experiences it.

Kurzgesagt Wed 11-Sep-19 23:22:14

I was going to add I was also very fit - loads of running etc and it came as a shock being diagnosed with high blood pressure. You’re not actually ill but you have a condition that ultimately could cause serious illness in the future. I think that can play with your mind a bit

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »